# SDR SWIA201541639

- Difficulty date: November 8, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 23,968 hours, 21,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY BELOW FLOORBOARD THERE IS CORROSION AT FS 333.0, FRAME AT STR 27.  BLENDED AND REMOVED CORROSION FROM FS 333.0, STR 27 IAW SRM AND EA.
